Annals of Functional Analysis

Commutators of two compressed shifts and the Hardy space on the bidisc

Takahiko Nakazi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


For a subset $E$ of the bidisc $D^2, M=\{f\in H^2(D^2)~:~f=0$ on $E\}$ and $N$ is the orthogonal complement of $M$ in $H^2(D^2)$ where $H^2(D^2)$ is the two variable Hardy space on $D^2$. We describe the finite rank commutants of the restricted shifts $S_z$ and $S_w$ on $N$ when $E$ satisfies some natural condition. Moreover we give a sufficient condition for that the Pick interpolation is possible.

Article information

Ann. Funct. Anal., Volume 5, Number 2 (2014), 47-52.

First available in Project Euclid: 7 April 2014

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B32: Operators in reproducing-kernel Hilbert spaces (including de Branges, de Branges-Rovnyak, and other structured spaces) [See also 46E22]
Secondary: 32A35: Hp-spaces, Nevanlinna spaces [See also 32M15, 42B30, 43A85, 46J15]

restricted shift commutant finite rank bidisc


Nakazi, Takahiko. Commutators of two compressed shifts and the Hardy space on the bidisc. Ann. Funct. Anal. 5 (2014), no. 2, 47--52. doi:10.15352/afa/1396833501.

Export citation


  • J. Agler and J.E. McCarthy, Nevanlinna-Pick interpolation on the bidisc, J. Reine Angew. Math. 506 (1999), 191–204.
  • E. Amar and C. Menini, On an operator theory approach to the corona problem, Bull. London Math. Soc. 34 (2002), 369–373.
  • R.M. Aron, J. Globevnik and M. Schottenloher, Interpolation by vector-valued analytic functions, Rend. Mat. (6) 9 (1976), no. 2, 347–364.
  • T. Nakazi and M. Seto, Double commuting compressed shifts and generalized interpolation in the Hardy space over the bidisk, Integral Equations Operator Theory 56 (2006), 543–558.
  • W. Rudin, Function Theory in Polydiscs, Benjamin, New York, 1969.
  • D. Sarason, Generalized interpolation in $H^\infty$, Trans. Amer. Math. Soc. 127 (1967), 179–203.